MAUDE Adverse Event Report: STERIS CORPORATION - HOPKINS VERIFY; VERIFY STEAM INTEGRATING INDICATOR

STERIS CORPORATION - HOPKINS VERIFY; VERIFY STEAM INTEGRATING INDICATOR
Model Number STEAM INTEGRATING
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The verify steam integrating indicator subject of the reported event is being sent back for evaluation.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the indicator leaked blue ink into their instrument tray during a sterilization cycle.A procedure delay was reported as the instruments were reprocessed.No report of injury.
 
Additional Manufacturer Narrative
The verify steam integrating indicator subject of the reported event was sent back for evaluation.Evaluation results confirmed that the wicking strip within the verify steam integrating indicator had leaked out of the side of the indicator causing user facility personnel to observe the blue ink on their instrument tray.Steris will continue to monitor for similar events.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
VERIFY
Common Device Name
VERIFY STEAM INTEGRATING INDICATOR
Manufacturer (Section D)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION - HOPKINS
6515 hopkins road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key18332609
Report Number3000251274-2023-00004
Device Sequence Number15555326
Product Code JOJ
UDI-Device Identifier10724995002098
UDI-Public(01)10724995002098(17)280701(10)723A
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSTEAM INTEGRATING
Device Catalogue NumberPCC064
Device Lot Number(10)723A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer11/15/2023
Not provided
Not provided
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date03/11/2024
01/22/2025
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown